Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Applied Sciences
Year: 2011  |  Volume: 11  |  Issue: 7  |  Page No.: 1255 - 1260

Development of Some Numerical Methods Applying Complexity Reduction Approach for Solving Scientific Problem

M.K. Hasan, J. Sulaiman, S.A.A. Karim and M. Othman    

Abstract: The objective of this study was to describe numerical methods that apply complexity reduction approach to solve various scientific problems. Due to their low in complexity, their computations are faster than their standard form. Some of the methods have even higher in accuracy compared to their standard methods. In this study, we will describe the development of some of the methods that have been recently used to solve various scientific problems.

Cited References   |    Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility